# SDR ASAA2022090839883

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 25,464 hours, 7,945 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUSIE FL 360 BOTH CDU'S DISPLAYED MENU PAGE W/NO FMC PROMPT. VTK FLAG ON CA ND. SYSTEM REST W/IN 30 SEC BEFORE CHECKLIST INITIATED. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 836, OPS NML.
